Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Painful cramps during periods, excessive bleeding. On birth control, stopped. Cause of concern?

I’m 19. I’ve had my period for about 5/6 years now, at first they were irregular but after a while they become pretty regular and have been for about 4/5 years. I’ve always gotten painful cramps with my period so that isnt worrying me, though they have become more painful this time round. I’m just a little worried that there may be something seriously wrong as I’ve had my period 3 times in the last 7 to 9 weeks, the first time was as it normally is 6 days with regular amount of blood. I wouldn’t say heavy but not exactly light either.. the second one was a week later and lasted about 4 days and was lighter than usual, and this one the third was 2 weeks after the second, I am only 3 days in it was lighter than usual on the first day but the second third day have been heavier than usual. My period is normally slightly lighter at night also but the second night of this period I put in a tampon just before bed (8pm) and I woke up this morning (530am) and I had bleed through my nickers and my shorts. I am in a relationship and its really worrying my boyfriend as well, I have been pregnant before and have had 2 terminations both approximately a year ago (one in may and one in september of 2011). I am on the birth control pill , I have been since september 2011 and since I’ve been on there my periods have been irregular again, although they have always been consistent with the blood flow . Ive recently stoped taking the pill in the last 5 weeks.. could this have something to do with it?! Is there need to be worried?! I dont have the most nutritious diet either, would that be a factor. Please Help!!
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, it appears that you have irregularly irregular periods, and the reason may be the anemia, infection, due to the 2 abortions,
I advise you to consult a gynecologist for diagnosis and treatment. You may need to have an M.R.I. for diagnosis.
I usually prescribe to my patient with such symptoms fluconazole,cifixime,ornidazole,and hematinics.
Take more of green leafy vegetables, pulses, sprouts, and protein rich foods to have good health and resistance against infections.
Wishing for a quick and complete recovery. Thank you.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor